# SDR DL72S011974

- Difficulty date: December 23, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225A
- Aircraft serial: 21859
- Aircraft time: 52,090 hours, 34,109 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Faulty
- Location: Wx Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR INOP.  REPLACED TRANSCEIVER AND NR 2 VG CHECKS GOOD.
